# SDR SWAA2017071815129

- Difficulty date: June 30, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 654A0004134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM ATTACH CHORD CORRODED.  R&R CHORD IAW SRM AND DWG.
